Volume 10, issue 1 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The local Gromov–Witten invariants of configurations of rational curves

Dagan Karp, Chiu-Chu Melissa Liu and Marcos Mariño

Geometry & Topology 10 (2006) 115–168
Bibliography
1 M Aganagic, R Dijkgraaf, A Klemm, M Mariño, C Vafa, Topological Strings and Integrable Hierarchies, arXiv:hep-th/0312085
2 M Aganagic, A Klemm, M Mariño, C Vafa, The topological vertex, Comm. Math. Phys. 254 (2005) 425 MR2117633
3 P S Aspinwall, D R Morrison, Topological field theory and rational curves, Comm. Math. Phys. 151 (1993) 245 MR1204770
4 J Bryan, D Karp, The closed topological vertex via the Cremona transform, J. Algebraic Geom. 14 (2005) 529 MR2129009
5 J Bryan, S Katz, N C Leung, Multiple covers and the integrality conjecture for rational curves in Calabi–Yau threefolds, J. Algebraic Geom. 10 (2001) 549 MR1832332
6 J Bryan, R Pandharipande, The local Gromov-Witten theory of curves, arXiv:math.AG/0411037
7 J Bryan, R Pandharipande, BPS states of curves in Calabi–Yau 3–folds, Geom. Topol. 5 (2001) 287 MR1825668
8 J Bryan, R Pandharipande, Curves in Calabi–Yau threefolds and topological quantum field theory, Duke Math. J. 126 (2005) 369 MR2115262
9 D A Cox, S Katz, Mirror symmetry and algebraic geometry, 68, American Mathematical Society (1999) MR1677117
10 C Faber, R Pandharipande, Hodge integrals and Gromov–Witten theory, Invent. Math. 139 (2000) 173 MR1728879
11 W Fulton, Introduction to intersection theory in algebraic geometry, 54, Published for the Conference Board of the Mathematical Sciences, Washington, DC (1984) MR735435
12 A Gathmann, Gromov–Witten invariants of blow-ups, J. Algebraic Geom. 10 (2001) 399 MR1832328
13 P Griffiths, J Harris, Principles of algebraic geometry, Wiley-Interscience [John Wiley & Sons] (1978) MR507725
14 J Hu, Gromov–Witten invariants of blow-ups along points and curves, Math. Z. 233 (2000) 709 MR1759269
15 E N Ionel, T H Parker, Relative Gromov–Witten invariants, Ann. of Math. (2) 157 (2003) 45 MR1954264
16 E N Ionel, T H Parker, The symplectic sum formula for Gromov–Witten invariants, Ann. of Math. (2) 159 (2004) 935 MR2113018
17 D Karp, The local Gromov-Witten invariants of configurations of rational curves, PhD thesis, University of British Columbia, Vancouver, British Columbia, Canada (2005)
18 M Kontsevich, Enumeration of rational curves via torus actions, from: "The moduli space of curves (Texel Island, 1994)", Progr. Math. 129, Birkhäuser (1995) 335 MR1363062
19 A M Li, Y Ruan, Symplectic surgery and Gromov–Witten invariants of Calabi–Yau 3–folds, Invent. Math. 145 (2001) 151 MR1839289
20 J Li, Stable morphisms to singular schemes and relative stable morphisms, J. Differential Geom. 57 (2001) 509 MR1882667
21 J Li, A degeneration formula of GW-invariants, J. Differential Geom. 60 (2002) 199 MR1938113
22 J Li, C C M Liu, K Liu, J Zhou, A mathematical theory of the topological vertex, arXiv:math.AG/0408426
23 B H Lian, K Liu, S T Yau, Mirror principle I, Asian J. Math. 1 (1997) 729 MR1621573
24 C C M Liu, K Liu, J Zhou, A formula of two-partition Hodge integrals, arXiv:math.AG/0310272
25 C C M Liu, K Liu, J Zhou, A proof of a conjecture of Mariño–Vafa on Hodge integrals, J. Differential Geom. 65 (2003) 289 MR2058264
26 I G Macdonald, Symmetric functions and Hall polynomials, The Clarendon Press Oxford University Press (1979) MR553598
27 Y I Manin, Generating functions in algebraic geometry and sums over trees, from: "The moduli space of curves (Texel Island, 1994)", Progr. Math. 129, Birkhäuser (1995) 401 MR1363064
28 M Mariño, C Vafa, Framed knots at large N, from: "Orbifolds in mathematics and physics (Madison, WI, 2001)", Contemp. Math. 310, Amer. Math. Soc. (2002) 185 MR1950947
29 A Okounkov, R Pandharipande, Hodge integrals and invariants of the unknot, Geom. Topol. 8 (2004) 675 MR2057777
30 A Okounkov, N Reshetikhin, C Vafa, Quantum Calabi–Yau and classical crystals, from: "The unity of mathematics", Progr. Math. 244, Birkhäuser (2006) 597 MR2181817
31 R Pandharipande, Hodge integrals and degenerate contributions, Comm. Math. Phys. 208 (1999) 489 MR1729095
32 C Voisin, A mathematical proof of a formula of Aspinwall and Morrison, Compositio Math. 104 (1996) 135 MR1421397
33 J Zhou, A Conjecture on Hodge Integrals, arXiv:math.AG/0310282
34 J Zhou, Hodge Integrals and Integrable Hierarchies, arXiv:math.AG/0310408